# SDR DALA2022112807566

- Difficulty date: November 22, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Cracked
- Location: Bs 1360-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 DTE, ER/A 590590-14 REV. A; FUSELAGE / MAIN FRAME / OPENING FRAME / LOWER MAIN SILL / CHORD / STA.1360 TO 1440, S-26R TO S- 28R / CRACK & CORROSION. CORRECTIVE ACTION: REF ERA 590590-14 REV A. (2508077)
